# SDR SCNA99103

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: R2 Door
- Component: 10617844
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS ABOVE THE R2 DOOR WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY AT M1093.  ALL EMERGENCY LIGHTING OPERATIONALLY CHECKS GOOD.
